ITEM METADATA RECORD
Title: A main class of Integral Inequalities with Applications
Authors: Omey, Edward ×
Masjed-Jamei, Mohammad
Dragomir, Sever S. #
Issue Date: 23-Jun-2016
Publisher: Vilnius Gediminas Technical University
Series Title: Mathematical Modelling and Analysis vol:21 issue:4 pages:569-584
ISSN: 1392-6292
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Information Management, Modeling and Simulation, Campus Brussels - miscellaneous
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
A Main Class of Integral Inequalities with Applications.pdf Published 719KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science